# SDR YENA2024092001288

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 11,696 hours, 1,717 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Control
- Part number: 74434112
- Part serial: 744341IN00217
- Condition: Failed
- Location: Fuel Sys
- Part time: 14,756 hours, 3,533 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) CLASS II FUEL MAINTENANCE MESSAGE ON STATUS PAGE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL ); REMOVED AND REPLACED AFCM W/ REF TO AMM28-51-35. OPS CHECK GOOD. NO FAULTS NOTED, THIS CLEARS MDDR 560614. MX-4 UPDATED/ PLACARD REMOVED
